# SDR 2017FA0000076

- Difficulty date: February 20, 2017
- Submitted: February 21, 2017
- Operation: General aviation
- Aircraft: N168JC
- Make and model: Emb EMB-505
- Aircraft serial: 50500334
- Aircraft time: 450 hours, 326 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Activated
- Location: Auto Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ARE DEPARTURE, A CAS MESSAGE FOR AUTO PRESSURE FAIL LIGHT ILLUMINATED. REFERRED TO THE ABNORMAL CHECKLIST FOR THE FAILURE. AFTER COMPLETING THE CHECKLIST AS ADDRESSED THE FAILURE DID NOT CORRECT ITSELF. ATC WAS ADVISED OF THE PROBLEM.  RETURN TO DEPARTURE.  NO EMERGENCY WAS DECLARED.
